# SDR COMA0060375

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 15,085 hours, 14,492 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Part serial: 033C5174
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WING OVERHEAT WARNING.  REPLACED THE RIGHT HAND WING CONTROL SENSOR.
